Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2012, Vol. 21 Issue (12): 120304    DOI: 10.1088/1674-1056/21/12/120304
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Approximate solution of the spin-one Duffin-Kemmer-Petiau (DKP) equation under a non-minimal vector Yukawa potential in (1+1)-dimensions
H. Hassanabadia, Z. Molaeeb
a Physics Department, Shahrood University of Technology, Shahrood, Iran;
b Physics Department, Semnan University, Semnan, Iran

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn